# SDR MASA2020061510104

- Difficulty date: June 15, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N89349
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000662
- Aircraft time: 6,660 hours, 3,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT SIGN LIGHT INOP
